# SDR SIMA20140813005

- Difficulty date: August 13, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 26,773 hours, 23,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81502
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMER FLOOR PROX LIGHT INOPERATIVE.  R & R AFT FLOOR PROX LIGHT STRIP IAW AMM 33-50-12.  OPERATIONS CHECKED GOOD.
